# SDR CA070329008

- Difficulty date: March 27, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 11,528 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Torque Knee
- Part number: 1018100327
- Condition: Worn
- Location: Mlg
- Part time: 7,020 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE TAXING BACK TO THE RAMP, THE PILOT NOTICED THAT THE STEERING WAS MORE DIFFICULT AND INEFFECTIVE. HE SHUTDOWN BOTH ENGINES AND ON INVESTIGATION FOUND THE LT LANDING GEAR TORQUE KNEE BOLT DISCONNECTED. THE CAUSE OF THE DISCONNECTION WAS A WORN OUT RETAINING WASHER. MAINTENANCE REPLACED THE WASHER AND RETURNED THE AIRCRAFT TO SERVICE. THIS AREA WAS RECENTLY INSPECTED. THE MM DOES NOT SPECIFY DISASSEMBLING THIS AREA TO INSPECT. THE ONLY WAY THIS COULD HAVE BEEN DETECTED WAS BY DISASSEMBLY.  OUR MAINTENANCE PROGRAM TRACKING SHEETS HAVE BEEN AMENDED TO INCLUDE DISASSEMBLY OF THE TORQUE KNEES EACH 800 HOURS. (TC NR 20070329008)
